# SDR HALA20230911198

- Difficulty date: September 10, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 39,460 hours, 6,272 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 89,858 hours, 7,997 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: 921781
- Part serial: 19328301271
- Condition: Faulty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - FOB NOTED AT DEP 87.3 HOWEVER AT 4 HRS INTO FLIGHT 1200 LB UNACCOUNTED FOR. SUSPECT. FUEL LEAK ON RIGHT SIDE AS THE DIFFERENCE WOULD BE THERE. ENG BURNS MATCH AS WELL @ 6000LB/HR. REFERENCE TSM 28-26-00-810-832-A  AND TSM 28-46-00-810-961-A. UNABLE TO FIND A LEAK ON LH OR RH INNER TANKS, #1 OR #2 ENGINES, OR CENTER FUEL TANK. QUANTITY INDICATIONS REMAIN STEADY ON GROUND. NOTED THAT FCMC 1 & FCMC 2 SHOWS A SLIGHT DIFFERENCE ON FOB LEVELS- FCMC 1 READING @ 61000 LBS (CONTINUED ON LOGPAGE 944512-2). AND FCMC 2 @ 59800 LBS. SWAPPED POSITIONS OF FCMC 1&2 PER AMM 28-51-34. FOUND FCMC 2 FOB INDICATION STILL READING LOWER THAN FCMC 1. FCMC POSITIONS REMAIN SWAPPED FOR TROUBLESHOOTING PURPOSES (NOTE: FCMC 1 SN: 550 AND FCMC 2 SN: 761). PERFORMED PRECAUTIONARY REPLACEMENT OF RH FUEL FLOW TRANSMITTER PER AMM 73-31-11. LEAK CHECK OKAY. OK FOR SERVICE
